Parity of the coefficients of Klein’s $j$-function

Alfes C (2013)
Proceedings of the American Mathematical Society 141(1): 123-130.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2013
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
141
Ausgabe
1
Seite(n)
123-130
ISSN
0002-9939
eISSN
1088-6826
Page URI
https://pub.uni-bielefeld.de/record/2954975

Zitieren

Alfes C. Parity of the coefficients of Klein’s $j$-function. Proceedings of the American Mathematical Society. 2013;141(1):123-130.
Alfes, C. (2013). Parity of the coefficients of Klein’s $j$-function. Proceedings of the American Mathematical Society, 141(1), 123-130. https://doi.org/10.1090/S0002-9939-2012-11502-3
Alfes, C. (2013). Parity of the coefficients of Klein’s $j$-function. Proceedings of the American Mathematical Society 141, 123-130.
Alfes, C., 2013. Parity of the coefficients of Klein’s $j$-function. Proceedings of the American Mathematical Society, 141(1), p 123-130.
C. Alfes, “Parity of the coefficients of Klein’s $j$-function”, Proceedings of the American Mathematical Society, vol. 141, 2013, pp. 123-130.
Alfes, C.: Parity of the coefficients of Klein’s $j$-function. Proceedings of the American Mathematical Society. 141, 123-130 (2013).
Alfes, Claudia. “Parity of the coefficients of Klein’s $j$-function”. Proceedings of the American Mathematical Society 141.1 (2013): 123-130.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar